| Model Number |
SCP680300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth, weight and ethnicity: unknown, not provided.Date of event is unknown as it was not provided.Telephone: (b)(6).Device evaluation: product evaluation was not performed as the clinic is reporting this adverse event only and did not request or require field service or clinical support.The complaint issue reported could not be verified and no product deficiency could be identified.A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for compact intuitiv system (s/n (b)(4)) showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
The surgery center reported a cataract patient experienced edema with the use of the equipment for phacoemulsification.A brief description of the event is the procedure was completed on (b)(6) 2020 and at a post-operative exam the visual acuity was 20/40.The surgeon¿s comments that the directions for use were followed.No additional information was provided.This is 1 of 2 reports.This report is for the compact intuitiv.A separate report will be submitted for the ellips handpiece.
Additional Manufacturer Narrative
Additional information provided: section b5: additional: the edema occurred after the surgery and lasted for two weeks.Only clinical treatment was provided for intervention.The effect was of low transitory visual acuity and that got better after the resolution of the corneal edema.The edema has resolved.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.